# SDR UALA2013042902956

- Difficulty date: April 27, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF HAT CHANNEL AT R1 DOOR BS 324-345 RBL 60.   CORROSION REMOVED  IAW SRM 51-10-01, FIG 1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG 101.  REMOVED AND REPLACED HAT CHANNEL IAW SRM 51-40-02, FIG 12.   MAJOR REPAIR.
